MathSciNet Relay Station
MathSciNet bibliographic data
MR1702555 42C05
Aptekarev, A. I. Strong asymptotics of polynomials of simultaneous orthogonality for Nikishin systems. (Russian) Mat. Sb. 190 (1999), no. 5, 3--44; translation in Sb. Math. 190 (1999), no. 5-6, 631–669
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement